# SDR CA130513011

- Difficulty date: May 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 68,487 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: SC47003
- Condition: Leaking
- Location: Yaw Damper
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED A LOSS OF THE GREEN HYDRAULIC SYSTEM AND DECLARED AND EMERGENCY ON ARRIVAL.  FOUND GREEN SYSTEM YAW DAMPNER WITH EXCESSIVE LEAKAGE. R & R OF GREEN SYSTEM YAW DAMPNER IAW AMM 27-26-51-PB401.  ALL CHECKS CARRIED OUT SERVICEABLE.  RESET LANDING GEAR FREE FALL HANDLE AND CHECKED GEAR DOOR SCUFF PLATES IAW AMM 32-00-00-860-003-A.
